# SDR 99ZZZX681

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 7,139 hours
- Component: Bendix
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, NR 1 ENGINE TORQUE WENT LOW WHICH RESULTED IN A 20 PERCENT TORQUE SPLIT BETWEEN NR 1 AND NR 2 ENGINES.  PILOT RETURNED TO BASE AND LANDED WITHOUT INCIDENT.  TROUBLESHOOTING BY MAINTENANCE REVEALED DEFECTIVE FUEL CONTROL.  REPLACED SAME.  REF:  P & W IPC, 72-00-10, FIGURE 1, ITEM 101.
